# SDR DALA13064909244

- Difficulty date: November 25, 2013
- Submitted: November 30, 2013
- Operation: Air carrier
- Aircraft: N944DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53558
- Aircraft time: 32,492 hours, 29,178 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, SEVERAL EMERGENCY EXIT LIGHTS IN AFT VENTRAL STAIR AREA INOPERATIVE.  MAINTENANCE R & R BATTERY PACK.  OPS CHECKED NORMAL.
